# SDR USAA2012031900033

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,442 hours, 32,218 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 0660
- Condition: Leaking
- Location: Cargo Door
- Part time: 52,481 hours, 22,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT ATTENDANT REPORTED AN ODOR IN THE CABIN DURING TAKEOFF.  MAINTENANCE FOUND FORWARD CARGO DOOR SELECTOR VALVE LEAKING HYDRAULIC FLUID AND TRAILING INTO APU INLET.  REMOVED AND REPLACED FORWARD CARGO DOOR SELECTOR VALVE IAW AIRBUS MAINTENANCE MANUAL 52-36-15.
